# SDR CALA2024121601522

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 64,509 hours, 28,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS AND EMERGENCY EXIT LIGHTS ARE COMING ON A ND OFF INTERMITTENTLY PERFORMED TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-710-001-A. NO FAULTS FOUND LIGHTS FUNCTION NORMAL.
